Mouth irritation after being off ppi for 6 months

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Coopsta
New Member


Date Joined Jun 2012
Total Posts : 10
   Posted 8/16/2012 3:45 PM (GMT -6)   
I had been taking nexium for years. I started seeing a chiropractor last fall who said she could cure my reflux by adjusting my stomach. She did this, and I went off nexium at her urging. Experienced some breakthrough reflux, but got through it. However, my nighttime reflux never completely went away and gradually got worse again.

In the last couple of months I started noticing mouth irritation; the insides of my cheeks feel rough, and occasionally the sides of my tongue feel weird. I saw my primary care physician and a gastroenterologist and they both urged me to get back on the ppi. I'm going to have the mouth irritation evaluated by my dentist.

Any similar experiences? Advice?
New Topic Post Reply Printable Version
Forum Information
Currently it is Thursday, April 19, 2018 9:21 PM (GMT -6)
There are a total of 2,953,452 posts in 324,006 threads.
View Active Threads


Who's Online
This forum has 162077 registered members. Please welcome our newest member, John77A.
353 Guest(s), 14 Registered Member(s) are currently online.  Details
albear99, Kent M., PDL17, schoolpsych, dsmc, FromSouth, Sinmiedo, Pratoman, KYLEb23, ks1905, CherryBlossom, ChickenArise, RocketMan12, Tall Allen